# SDR SWAA2015120346666

- Difficulty date: November 25, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N904WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36616
- Aircraft time: 27,981 hours, 16,453 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WET AREA INTERCOSTAL CRACKED AT BS 322, LBL 46.  R & R INTERCOSTAL IAW SRM.
